# SDR UALA2010060701986

- Difficulty date: June 5, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 44,232 hours, 5,720 cycles
- Engine: Pwa PW4090
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 263BC1013
- Part serial: 1077
- Condition: Faulty
- Location: Master Battery
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE MAIN BATTERY CHARGER SHOWED 55AMP 29V FOR 1 HR THEN DROPPED TO 5 AMPS 28V.  REPLACED MAIN BATTERY CHARGER.
